Leader Acetaminophen, Extra Strength, 500 mg, for Adults

100 Gelcaps


 

Directions

Important: Read all product information before using. Keep the carton for important information.

 

Product Details

USP. Pain Reliever/Fever Reducer. Rapid Release. Aspirin-free. Compare to Tylenol extra strength rapid release gels active ingredient (All trademarks are property of their respective owners. This product is not affiliated with the makers/owners of Tylenol Extra Strength Rapid Release Gels.) 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com Made in India.

Nutrition Facts

Warnings

Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.

Manufacturer

CARDINAL HEALTH
Dublin, Ohio 43017

UPC

00096295136203